# SDR USAA2011042291611

- Difficulty date: April 9, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: HF3058
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - TRAPPED WATER INDICATION FOUND ON RIGHT ELEVATOR BETWEEN WS 227 TO WS 589 AND BETWEEN RIB 6 TO RIB 12.  REPAIRED RIGHT ELEVATOR BETWEEN WS 227 TO WS 589 AND BETWEEN RIB 6 TO RIB 12 IAW A320 SRM 55-21-11.
